fr

Motrin

Ibuprofen 200mg 72un

MOTRIN® Liquid Gels 200 mg, Regular Strength target tough pain fast. For adults and children over 12 years of age, each liquid gel contains 200 milligrams of ibuprofen to deliver fast relief from fever and pain caused by headache/migraine; sore muscles; joint and back ache; strains and sprains; inflammation; menstrual cramps; dental pain/toothache; and cold and flu symptoms. MOTRIN® Liquid Gels 200 mg, Regular Strength comes in bottles of 16 or 72 easy-to-swallow capsules

See all products Motrin

Flyer deals

See All Products

Important message

Any drug or natural health product can cause serious adverse reactions or interactions with other medications. Carefully read the indications, warnings and leaflets provided by the manufacturer and consult your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children.

Each letter of the Drug Caution Code corresponds to a specific warning. Consult the Code every time you purchase over-the-counter medications. Any medication can cause unwanted side effects and must be kept out of the reach of children. The Drug Caution Code is an initiative of Quebec pharmacists to protect the public.

  • Drowsiness
  • Diabetes
  • Intolerance
  • Dependency
  • Cons-indication
  • Consult your pharmacist